# SDR 2008UALA03169

- Difficulty date: June 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 71,109 hours, 11,652 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 420365
- Part serial: UNK
- Condition: Faulty
- Location: E/E Bay Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS MESSAGE CAME ON PASSING 10000 FEET AND EXTINGUISHED PASSING 18000 FT.  SUSPECT FAULTY COOLING OVERRIDE VALVE.  REPLACED FWD E&E COOLING OVERRIDE VALVE PER MM 21-58-20.  OPS CHECK OK.  AC OK FOR SERVICE.
